# SDR AALA20141230009

- Difficulty date: December 28, 2014
- Submitted: December 30, 2014
- Operation: Air carrier
- Aircraft: N359AA
- Make and model: Boeing 767323
- Aircraft serial: 24040
- Aircraft time: 110,107 hours, 17,777 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY ESCAPE PATH LIGHT LENS MISSING AT SEAT 11H.  INSTALLED EMER ESCAPE PATH LIGHT LENS AT SEAT 11H.  TESTED GOOD IAW MM 33-60-98.
